On quadratic stability of systems with structured uncertainty

Authors
Citation
Wy. Yan et J. Lam, On quadratic stability of systems with structured uncertainty, IEEE AUTO C, 46(11), 2001, pp. 1799-1805
Citations number
11
Categorie Soggetti
AI Robotics and Automatic Control
Journal title
IEEE TRANSACTIONS ON AUTOMATIC CONTROL
ISSN journal
00189286 → ACNP
Volume
46
Issue
11
Year of publication
2001
Pages
1799 - 1805
Database
ISI
SICI code
0018-9286(200111)46:11<1799:OQSOSW>2.0.ZU;2-K
Abstract
This note considers the problem of stability robustness with respect to a c lass of nonlinear time-varying perturbations which are bounded in a compone nt-wise rather than aggregated manner. A family of robustness bounds is par ameterized in terms of a nonsingular symmetric matrix. It is shown that the problem of computing the largest robustness bound over the set of nonsingu lar symmetric matrices can be approximated by a smooth minimization problem over a compact set. A convergent algorithm for computing an optimal robust ness bound is proposed in the form of a gradient flow.